# SDR SWAA2019062033944

- Difficulty date: June 18, 2019
- Submitted: June 21, 2019
- Operation: Air carrier
- Aircraft: N7886A
- Make and model: Boeing 737752
- Aircraft serial: 35122
- Aircraft time: 41,013 hours, 20,235 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 7207376
- Part serial: 2007070433
- Condition: Leaking
- Location: Aft Fuselage
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK,  CLIMBING THROUGH 19,000' CABIN ALTITUDE WARNING HORN AND LIGHT CAME ON. RIGHT RAM AIR DOOR FULL OPEN LIGHT WAS ILLUMINATED FULL BRIGHT. CABIN WAS CLIMBING THROUGH 10,000' AND REACHED A MAX OF 13,000'. MANUAL CONTROLLER STOPPED THE CLIMB (MAYBE WE WERE DESCENDING AT THE SAME TIME). / R&R PRESSURE RELIEF VALVE IAW MM.
